MathSciNet Relay Station
MathSciNet bibliographic data
MR1347833 49M25 (49L20)
Tsitsiklis, John N. Efficient algorithms for globally optimal trajectories. IEEE Trans. Automat. Control 40 (1995), no. 9, 1528–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement